# SDR EE4Y2022111616622

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 47,949 hours, 34,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Damaged
- Location: Zone 100
- Part time: 47,949 hours, 34,968 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT TASK CARD Nº53-240-001 WHICH IS RELATED TO SB A320-53-1258 AND AD2020-02-20, 3 FASTENERS HOLES WERE FOUND OVERSIZED, THEREFORE, AIRBUS WAS CONTACTED  REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL UNDER AIRBUS DOSSIER 80224762 AND COOPESA EO COO-EO-2022-16517-R00 JOB A1M142 ITEM 18-10
